MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. SPINNING SPIROS¿, CLOSED MALE LUER; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. SPINNING SPIROS¿, CLOSED MALE LUER; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number CH2000S
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for evaluation; however, testing has not yet been completed.
 
Event or Problem Description
It was reported that a spinning spiros¿, closed male luer was found to have become detached during patient use.The problem was: that some spiros product code: ch2000s seemed to be detaching from their 50ml syringes when utilized for intravesical treatments.There was no patient harm reported.
 
Additional Manufacturer Narrative
(b)(4) new samples #(b)(4) were returned for evaluation, as received no physical damage or anomalies were observed.Three (3) new list# unknown bd 50ml syringes were returned as mating devices.The fit of a spiros with a bd syringe was tested.There was no difficulty attaching the spiros and it stayed firmly attached.(b)(4) of the spiros were torque test activated, tested for residual torque, and confirmed to meet the product specification.All the spiros present a good shear tab activation and no damage on the splines.The male luers on the spiros and returned syringes were confirmed to comply with iso design expectations.Complaint of spiros detaching cannot be confirmed or replicated.A device history review (dhr) lot and relevant commodities were reviewed, and the following discrepancy was identified: discrepancy: "on (b)(6) 2024 a1 shift press b4 item r1-8245 (body,0.075, spiros, hardstop) cavity a15 was found to have came unblocked.It was blocked due to damage on the luer.075 dimension after bracketing totes 4, 5 were affected.Qe 6.3.2024 upon review of the samples it was found that these are short shots.See photos" "on (b)(6) 2024 a1 shift qa found on press# d1, part# r1-15956 (post, female luer, spiros) lot# 13996004, mold# 4326, on 2nd visual cavs- f1, f2, f4 had short shots on the side tab.Per drawing r1-15956-mc section 2c not acceptable.After bracketing totes 10,11,12, are good and tote 13 was affected.".

Brand Name
SPINNING SPIROS¿, CLOSED MALE LUER
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21530816
Report Number9617594-2025-00405
Device Sequence Number9712626
Product Code ONB
UDI-Device Identifier00840619033903
UDI-Public(01)00840619033903(17)290801(10)14096282
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K173477
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 04/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCH2000S
Device Lot Number14096282
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/28/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2025
Supplement Date Received by Manufacturer03/07/2025
Initial Report FDA Received Date03/05/2025
Supplement Report FDA Received Date04/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown